Biased random walk on critical Galton-Watson trees conditioned to survive

D. A. Croydon, A. Fribergh, T. Kumagai

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


We consider the biased random walk on a critical Galton-Watson tree conditioned to survive, and confirm that this model with trapping belongs to the same universality class as certain one-dimensional trapping models with slowly-varying tails. Indeed, in each of these two settings, we establish closely-related functional limit theorems involving an extremal process and also demonstrate extremal aging occurs.

Original languageEnglish
Pages (from-to)453-507
Number of pages55
JournalProbability Theory and Related Fields
Issue number1-2
Publication statusPublished - 2013 Oct
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Biased random walk on critical Galton-Watson trees conditioned to survive'. Together they form a unique fingerprint.

Cite this